# SDR CALA2018110502292

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 67,728 hours, 28,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: A0321431
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(A3NB-33-3-6013) REPLACE ALL EPSU BATTERIES AS AN ALTERNATIVE PR OCEDURE TO COMPLY WITH BATTERY CAPACITY CHECK. REFER TO AAR N/R: 9612056. REMOVED AND REPLACED ALL EPSU BATTERIES AS AN ALTERNATIVE PROCED URE TO COMPLY WITH BATTERY CAPACITY CHECK. SPEC NO. A3NB-33-3-60 13. IAW A319 AMM 33-51-38-000-002-A, AMM 33-51-38-400-002-A. OPS TEST GOOD, NO DEFECTS NOTED. REFER TO AAR N/R: 9612056. WORK PE RFORMED BY: V918119. ADD EMP:V918119
